Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Chikungunya fever and pain even after completion of medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
Doctor :   Hi
Doctor :  
How can i help
User :   i was tested positive for a chicken gunya test around 20 days ago
Doctor :   Ok
User :   doctor gave me some pain killers and some Vita B12 tabs
Doctor :  
ok
User :   i complted a coarse for 10 days
Doctor :  
ok
User :   i had pains in my lower limbs
Doctor :   ok
User :   especially belwo ankle
Doctor :  
ok
User :   even after completing a coarse i stil have pains in my feet
User :   and doctor says i hav to take some mild steriods for the same
Doctor :  
I will help you inthis
User :   please guide me on this
Doctor :  
can i ask few questions
User :   yes
Doctor :   how is the range of movements in the ankle
User :   all the joints are fine but only in my Paw
Doctor :  
do yu have any redness in the ankle
User :   pains
User :   no
Doctor :  
do yu have any swelling in the ankle
User :   no
Doctor :  
let me explain this to you
Doctor :  
Chikungunya fever is a viral disease
Doctor :  
which is caused by ades eygpti mosquitioes
User :   ok
Doctor :  
this virus settles in the ankle especially in the ankle joint fluids
Doctor :   so most of the patients who recover form all symptoms
Doctor :  
like fever, headache, and joint pains
Doctor :  
but ankle pain will take more time to settle down
Doctor :   so not to worry,
Doctor :  
this is normal for most of the cases
User :   ok
Doctor :  
a small doses of steroids will help to reduce the inflamation in the joints
Doctor :  
take a small dose and taper the dose of steroids
Doctor :  
this will help you more
Doctor :  
you can continue the multivitamins
Doctor :  
for another week
User :   ok
Doctor :  
is that fine
Doctor :  
Concentrate more on green leafy vegetables
User :   okies
User :   ok
Doctor :   Like palak, methi, and spinach
User :   will take those steriods then see
Doctor :  
Use water based fruits and vegetables
Doctor :  
like cucumber and water melon
Doctor :  
this will also subside your edema
User :   see now a days watermelon is available which is a seasonal fruit
User :   how safe are these to eat
Doctor :   its mainly to reduce the mild swelling
Doctor :  
boost your immune system
Doctor :  
even papaya and gauva is good
User :   okie
Doctor :   that was regarding the diet
User :   but i dont have any swelling in my feet
Doctor :  
You can go for small and short course of streroids
User :   ok
Doctor :  
this will help you more to reduce the inflammation
User :   ok
Doctor :  
but tapering the dose is very important
User :   thats all i guess for today
User :   thakns a lot
User :   wht is tapering
Doctor :   to reduce the side effects of steroids
Doctor :  
Please fill the feed back form
User :   i didi
User :   did
Doctor :   Is there any thing else i can help you with ?
User :   thakns
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor